# SDR HYIA20160104005

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N6875D
- Make and model: Cessna 402C
- Aircraft serial: C4020511
- Aircraft time: 32,255 hours, 32,792 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 15270009
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WINDSHIELD HEAT WIRE CONNECTOR SMOKING AT WINDSHIELD.  INSPECTED WINDSHIELD FOR RESISTANCE, FOUND TO BE OPEN.  INSPECTED WINDSHIELD INVERTER, FOUND WATER PRESENT IN BAY, BUT NOT EXCESSIVE.  VERIFIED NO POWER AT INVERTER AFTER CB PULLED.  WINDSHIELD HEAT PLACED ON MEL UNTIL WINDSHIELD CAN BE REPLACED.
